New congruences for 3-regular partitions with designated summands

Robson da Silva, James A. Sellers

Research output: Contribution to journalArticlepeer-review

Abstract

In 2002, Andrews, Lewis and Lovejoy introduced and studied the partition function P D(n), the number of partitions of n with designated summands. Recently, congruences involving the number of l-regular partitions with designated summands, denoted by P Dl(n), have been explored for l = 2 and l = 3. In this paper, we present new arithmetic properties of P D3(n), including a complete characterization of this function modulo 3.

Original languageEnglish (US)
Article numberA6
Pages (from-to)1-11
Number of pages11
JournalIntegers
Volume20A
StatePublished - 2020

Bibliographical note

Funding Information:
1supported by FAPESP (Grant no. 2016/14057-2).

Publisher Copyright:
© 2020, Colgate University. All rights reserved.

Fingerprint Dive into the research topics of 'New congruences for 3-regular partitions with designated summands'. Together they form a unique fingerprint.

Cite this